Sweaty nights Could it be T.B

Patient : Two years my roomate developed tuberclosis and got treated, i was on the other hand some what ok because i had recieved ppd at a young age. once my roomate's condtion came to light i went to the doc and explained the situation and he gave me about 9 months of "insonizde" not sure about the spelling, which i took and finished. however while taking that drug, several times i had 2-3 beers every other day. Fast forward 2 years i have developed on and off sweaty nights. My clothes are not soaking wet but they are uncomftable hence change. i have looked on line and i have seen things from T.B., cancer and the biggest on being HIV. My question is could the T.B be back
Doctor :   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: My 5 year old daughter has been experiences some non discript symptoms. Frequent nose bleeds for several months, two ...

Q: I had sex on day 5 period , i had iud insertion 5 months back my hubby withdraw his penis out of me during ejaculatio...

Q: Hi doctor, My mother in law used a bar of soap that had remnants of raw ground chicken on it to wash her hands. She ...

Q: My wife had fever a week back ,we just back from a holiday,she was fine the next day,but my daughter she had an earac...

Q: HI I HAVE BEEN TAKING RESPERIDAL 2 MG 17 YEARS AGO . 7 YEARS AGO 4 MG. THE LAST MONTH 3 MG . I HAVE SIDE EFFECTS MUSC...

 


DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews